How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18328
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

I accident took humalog. 60 units instead of levemir .what

Customer Question

I accident took humalog. 60 units instead of levemir
.what should I do?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.

You need to eat a substantive meal, or something that would be the equivalent amount of calories and glycemic load as a meal. You want to be getting something into your stomach quickly.

Then you should be monitoring your blood sugar closely over the next few hours. While monitoring your blood sugar, you can be preparing other foods for consumption that contain rapidly digested sugar, and this further intake can occur if you blood sugar starts to drop. Even if your blood sugar is in the normal range during the first hour or two after eating the meal, then further oral intake would be appropriate. If your blood sugar gets below 60 and you cannot get it back up quickly, then you will need to be seen.